Show simple item record

dc.contributor Казанский федеральный университет Bikchentaev Airat Midkhatovich 2017-06-09T11:26:14Z 2017-06-09T11:26:14Z 2017
dc.identifier.citation Bikchentaev A. M. Differences of idempotents in C*-algebras // Siberian Mathematical Journal. 2017. Vol. 58, no 2. P. 183--189.
dc.description.abstract We study trace of differences of idempotents in C*-algebras
dc.language.iso en
dc.relation.ispartofseries SIBERIAN MATHEMATICAL JOURNAL
dc.rights открытый доступ
dc.subject Hilbert space
dc.subject linear operator
dc.subject C*-algebra
dc.subject idempotent
dc.subject tripotent
dc.subject trace
dc.subject.other Математика
dc.title Differences of idempotents in C*-algebras
dc.type Article Институт вычислительной математики и информационных технологий
dc.relation.ispartofseries-issue 2
dc.relation.ispartofseries-volume 58 158852

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account